Commentarii Mathematici Helvetici


Full-Text PDF (295 KB) | Metadata | Table of Contents | CMH summary
Volume 88, Issue 3, 2013, pp. 587–611
DOI: 10.4171/CMH/297

The classification of universal Jacobians over the moduli space of curves

Gavril Farkas[1] and Alessandro Verra

(1) Institut für Mathematik, Humboldt-Universität zu Berlin, Rudower Chaussee 25, Raum 1.401, 10099, Berlin, Germany

We complete the classification by Kodaira dimension of the moduli space of degree $g$ line bundles over curves of genus $g$, for all genera.

Keywords: Universal Jacobian, Kodaira dimension

Farkas Gavril, Verra Alessandro: The classification of universal Jacobians over the moduli space of curves. Comment. Math. Helv. 88 (2013), 587-611. doi: 10.4171/CMH/297